Discussions By Condition: Sexual conditions

Penile problem...

Posted In: Sexual conditions 0 Replies
  • Posted By: sebymed
  • April 5, 2009
  • 07:41 PM

I`m 22 years old,and my penile history begins at my birth when,the doctors gave me this diagnosis:Hypospadias penien anterieur,wich in time y understood that is a frequent condition of the urethra meatus opening.Y was operated at the age of 9 and a second operation at the age of 10,both without succes,becouse every time appeared a fistulae that re-oppened the meatus.And from that time y didn`t do much because it didn`t interested me and y was getting used to my condition.But the both interventions lefted me with aspect damage;Few years later at about 13,arround my penis appeared some pearly penile papules arround my penis head and their dimmensions remained until today the same -few milimeters.But another problem y`m encountering right now,for about 3 months on my penis head right near the bottom of the head,not on the foreskin,appeared like some small 1/2 millimeter dilated vein(is like a wire or hair)that is under the epithelium,is solitary,well distinghuished,and the collor is violet-purple and it doesn`t itch,y don`t feel any pain my erection is ok,and you have to watch closer to see it and it didn`t grew.Y can`t figure it out what can it be???...Is like some Queirat erithroplasya?or some Zoon Ballanitis?or the first symptoms of those 2 disseases?I urinate without pain,i`m as possibly as normal as y can be....please if you have some answer...y`m still affraid of the worst it can be or evolve in time...

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?